Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 42, NWS Jackson, MS

February 21, 20135 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 21, 2013, 9:26 PM CST for 5 counties in Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 21, 2013, 9:26 PM CST (03:26 UTC)
Expired
Feb 22, 2013, 12:30 AM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Kemper County, MS, Lauderdale County, MS, Neshoba County, MS, Newton County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 21, 10:23 PM CSTFLASH FLOODMeridian, MSFLOODING IN THE BRIARWOOD SECTION OF MERIDIAN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 845 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
845 m²/s²
0-3 km storm-relative helicity
1181 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WGUS54 KJAN 220326
FFWJAN
MSC069-075-099-101-123-220630-
/O.NEW.KJAN.FF.W.0042.130222T0326Z-130222T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
926 PM CST THU FEB 21 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...HARPERVILLE...FOREST...
  SOUTHERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...LAUDERDALE...MERIDIAN STATION...
  MERIDIAN...
  SOUTHERN NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
  NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PROSPECT...NEWTON...

* UNTIL 1230 AM CST

* AT 926 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR NEWTON...MOVING EAST
  AT 40 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE
  TO THREE INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LITTLE ROCK...BETHSAIDA...HOUSE...DUFFEE...MEEHAN...HERBERT
  SPRINGS...COLLINSVILLE...SUQUALENA...SAVOY...MARTIN...NELLIEBURG...
  DAMASCUS...ZERO...PRISMATIC...LIBERTY...MARION...DALEVILLE...
  BLACKWATER...INCREASE...DE KALB...TOOMSUBA...ALAMUCHA...OAK
  GROVE...KEWANEE...TAMOLA...PORTERVILLE AND ELECTRIC MILLS

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
THREE HOURS WITH AN ADDITIONAL TWO TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3223 8843 3222 8959 3257 8958 3257 8932
      3264 8932 3279 8875 3279 8836

$$

BK
1 follow-up statement
225 
WGUS74 KJAN 220520
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1120 PM CST THU FEB 21 2013

MSC123-220529-
/O.CAN.KJAN.FF.W.0042.000000T0000Z-130222T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT MS-
1120 PM CST THU FEB 21 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN SCOTT
COUNTY...

LAT...LON 3223 8843 3223 8932 3242 8932 3255 8909
      3279 8875 3279 8836

$$

MSC069-075-099-101-220630-
/O.CON.KJAN.FF.W.0042.000000T0000Z-130222T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEWTON MS-NESHOBA MS-LAUDERDALE MS-KEMPER MS-
1120 PM CST THU FEB 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
SOUTHERN KEMPER...LAUDERDALE...SOUTHEASTERN NESHOBA AND NEWTON
COUNTIES...

AT 1119 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN 8 MILES SOUTHEAST OF 
ROBERTS MOVING NORTHEAST AT 50 MPH. ESTIMATED RADAR RAINFALL 
AMOUNTS...ON THE ORDER OF ONE TO TWO INCHES...HAVE OCCURRED IN THE 
PAST TWO HOURS.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DECATUR...STRATTON...LITTLE ROCK...MEEHAN...DUFFEE...SAVOY...
SUQUALENA...NELLIEBURG...HERBERT SPRINGS...COLLINSVILLE...MARTIN...
MERIDIAN...ZERO...INCREASE...DAMASCUS...MARION...PRISMATIC...
LIBERTY...DALEVILLE...BLACKWATER...MERIDIAN STATION...ALAMUCHA...
TOOMSUBA...LAUDERDALE...KEWANEE...DE KALB...OAK GROVE...TAMOLA...
PORTERVILLE AND ELECTRIC MILLS

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
TWO HOURS...WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3223 8843 3223 8932 3242 8932 3255 8909
      3279 8875 3279 8836

$$

BK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 7:16 PM CST, 2 hours 10 minutes earlier.

Area forecast discussion, Feb 21, 7:16 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
716 PM CST THU FEB 21 2013

...SOME SEVERE STORMS POSSIBLE ACROSS SOUTHERN AREAS TONIGHT...

.UPDATE...STRONG AND SEVERE TSTM POTENTIAL CONTINUES FOR AREAS
ALONG AND SOUTH OF I-20. MAIN RISK WILL BE FRONT DMG WINDS WITH SOME
POTENTIAL FOR BRIEF TORNADO DEVELOPMENT. DUE TO THIS...A TORNADO
WATCH IS IN EFFECT FOR THAT PORTION OF THE CWA. SOME STRONG STORMS
ARE POSSIBLE FOR A 1-2 COUNTY CORRIDOR ALONG AND JUST N OF I-20.
ADJUSTED GRAPHICS TO INDICATE THE NEW RISK AREAS. THE WARM FRONT
LOOKS TO BE THE FOCUS OF THE MAIN CONVECTION WITH ADDITIONAL
CLUSTERS RIDING ON THE PREV STORMS OUTFLOW. THE WARM FRONT IS
SITUATED ROUGHLY FROM VICKSBURG TO CRYSTAL SPRINGS TO HEIDELBURG.
THIS FITS WELL WITH THE CURRENT TOR WATCH.

OTHER MODIFICATIONS TO FORECAST ELEMENTS INCLUDED REMOVING TSRA FROM
THE NW AND INCREASING POPS FOR CENTRAL SECTIONS. FURTHER UPDATES
WILL REFINE THE PROGRESSION OF THE RAIN AREA AND LOWERING OF POPS
WILL COINCIDE. /CME/

&&

.AVIATION...COMBINATION OF IFR/MVFR CONDITIONS WILL BE THE FOCUS
THIS EVENING INTO MOST OF THE OVERNIGHT. MAIN ISSUES WILL BE TIMING
THE CONVECTION AND THE FLIGHT RESTRICTIONS ASSOCIATED WITH THAT. THE
00Z TAF ISSUANCE WAS FOCUSED ON THE FIRST 6-10 HRS. IMPROVING
CONDITIONS LOOK LIKELY BEYOND 12-15 FRI. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       49  70  42  65 / 100  34  23   8
MERIDIAN      54  70  44  68 / 100  45  43  14
VICKSBURG     45  69  40  61 /  62  25  12   6
HATTIESBURG   60  70  51  71 / 100  58  55  20
NATCHEZ       48  69  43  63 /  63  39  21   8
GREENVILLE    40  57  36  55 /  49   9   9   5
GREENWOOD     42  63  36  60 /  61  13   9   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME/
Hazardous weather outlook, Feb 21, 2:35 PM CST, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CST THU FEB 21 2013

LAZ007>009-015-016-023>026-MSZ040>043-047>049-053>055-059>063-
222045-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
235 PM CST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND
NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND FRIDAY

STRONG AND SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING. THE PRIMARY RISK WITH THESE STORMS WILL BE DAMAGING WIND
GUSTS TO 60 MPH. A FEW TORNADOES AND LARGE QUARTER SIZE HAIL MAY ALSO
OCCUR. PERIODS OF HEAVY RAIN CAN BE EXPECTED IN THE STRONGER STORMS
WITH LOCALIZED FLASH FLOODING POSSIBLE.

A WARM FRONT WILL LIFT INTO THE AREA TODAY AND RAPIDLY DESTABILIZE
THE AIR MASS. INTENSE WIND SHEAR AND DEVELOPING MOISTURE AHEAD OF
THE APPROACHING COLD FRONT WILL RESULT IN A POTENTIAL FOR SEVERE
STORMS THIS AFTERNOON INTO THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE LIKELY NEEDED THIS AFTERNOON AND EVENING.

MSZ044>046-050>052-056>058-064>066-072>074-222045-
LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
235 PM CST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH
MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

STRONG AND SEVERE STORMS WILL BE POSSIBLE EARLY THIS EVENING AND
THROUGH PORTIONS OF THE OVERNIGHT. THE PRIMARY RISK WITH THESE STORMS
WILL BE DAMAGING WIND GUSTS TO 60 MPH. A FEW TORNADOES AND LARGE
QUARTER SIZE HAIL MAY ALSO OCCUR. PERIODS OF HEAVY RAIN CAN BE
EXPECTED IN THE STRONGER STORMS AND POTENTIALLY CAUSE FLASH FLOODING.

A WARM FRONT WILL LIFT INTO THE AREA TODAY AND RAPIDLY DESTABILIZE
THE AIR MASS. INTENSE WIND SHEAR AND DEVELOPING MOISTURE AHEAD OF
THE APPROACHING COLD FRONT WILL RESULT IN A POTENTIAL FOR SEVERE
STORMS THIS AFTERNOON INTO THE EVENING HOURS.

PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE FRIDAY INTO FRIDAY
EVENING AS THE FRONT STALLS ACROSS FAR SOUTHEAST MISSISSIPPI.
PONDING WATER MAY DEVELOP ACROSS LOW ROADWAYS AND IN AREAS WHERE
DRAINAGE IS POOR. THERE IS A CHANCE THAT LOCAL FLOODING ISSUES WILL
DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THIS EVENING THROUGH FRIDAY EVENING.

ARZ074-075-MSZ018-019-025>039-222045-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
235 PM CST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH MISSISSIPPI
AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH
TONIGHT AS A FRONT MOVES THROUGH THE REGION. STORMS WITH A POTENTIAL
FOR DAMAGING WIND GUSTS TO 60 MPH AND LARGE QUARTER SIZE HAIL WILL
DEVELOP OVER SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA DURING THE
LATE AFTERNOON AND EXTEND INTO NORTHEAST MISSISSIPPI TONIGHT. HEAVY
RAINFALL IS ALSO POSSIBLE WITH THIS ACTIVITY AS TRAINING OF
THUNDERSTORMS COULD OCCUR...LEADING TO FLASH FLOODING CONCERNS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN

In the hours before

Local storm report, Feb 21, 8:37 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
837 PM CST THU FEB 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       FLORENCE                32.15N 90.13W
02/21/2013  E3.30 INCH       RANKIN             MS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED AN ESTIMATED 3.30 INCHES OF
            RAINFALL HAS FALLEN OVER THE LAST 3 TO 4 HOURS.

&&

DCOX
Local storm report, Feb 21, 8:43 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
843 PM CST THU FEB 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     2 N CRYSTAL SPRINGS     32.02N 90.36W
02/21/2013                   COPIAH             MS   EMERGENCY MNGR

            TREE WAS BLOWN DOWN ON HWY 51

&&

CME
Local storm report, Feb 21, 8:46 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CST THU FEB 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             5 NNE FLOWOOD           32.39N 90.07W
02/21/2013  E0.50 INCH       RANKIN             MS   TRAINED SPOTTER

            DIME SIZE HAIL OBSERVED ON THE SPILLWAY

0325 PM     TSTM WND DMG     3 SSW CRANFIELD         31.50N 91.23W
02/21/2013                   ADAMS              MS   EMERGENCY MNGR

            2 TREES DOWN...ONE ON LIBERTY RD AND CRANFIELD RD.

0350 PM     TSTM WND DMG     2 NW ROXIE              31.53N 91.09W
02/21/2013                   FRANKLIN           MS   NWS EMPLOYEE

            PINE TREE SNAPPED ALONG HWY 84.

0510 PM     TORNADO          CLAYTON                 31.72N 91.54W
02/21/2013                   CONCORDIA          LA   LAW ENFORCEMENT

            ROOF WAS BLOWN OFF A HOUSE ALONG HWY 65 NEAR CLAYTON.
            LIKELY TORNADO BASED OFF PHOTO.

0532 PM     FLASH FLOOD      2 SW JACKSON            32.30N 90.23W
02/21/2013                   HINDS              MS   EMERGENCY MNGR

            REPORTS OF STREET FLOODING AT METAIRIE ROAD AND DUANE
            STREET.

0535 PM     FLASH FLOOD      6 W FLOWOOD             32.31N 90.20W
02/21/2013                   HINDS              MS   EMERGENCY MNGR

            REPORTS OF STREET FLOODING AT WEST MONUMENT STREET AND
            WEST CAPITOL STREET.

0730 PM     FLASH FLOOD      PEARL                   32.27N 90.11W
02/21/2013                   RANKIN             MS   PUBLIC

            REPORT OF STREET FLOODING IN PEARL ON PEMBERTON DRIVE.
            ALSO SKYLINE DRIVE IS BEING CLOSED DUE TO STREET
            FLOODING. REPORT RELAYED VIA SOCIAL MEDIA.

0750 PM     TSTM WND DMG     2 N CRYSTAL SPRINGS     32.02N 90.36W
02/21/2013                   COPIAH             MS   EMERGENCY MNGR

            TREE WAS BLOWN DOWN ON HWY 51

0830 PM     FLASH FLOOD      FLORENCE                32.15N 90.13W
02/21/2013                   RANKIN             MS   TRAINED SPOTTER

            REPORTS OF FLOODING WITH CREEKS/DITCHES OVERFLOWING WITH
            LOTS OF STANDING WATER IN YARDS.

0830 PM     HEAVY RAIN       FLORENCE                32.15N 90.13W
02/21/2013  E3.30 INCH       RANKIN             MS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED AN ESTIMATED 3.30 INCHES OF
            RAINFALL HAS FALLEN OVER THE LAST 3 TO 4 HOURS.

&&

DCOX
Local storm report, Feb 21, 8:47 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
847 PM CST THU FEB 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HEAVY RAIN       CRYSTAL SPRINGS         31.99N 90.36W
02/21/2013  M2.60 INCH       COPIAH             MS   EMERGENCY MNGR

0846 PM     HEAVY RAIN       NATCHEZ                 31.55N 91.39W
02/21/2013  M2.10 INCH       ADAMS              MS   EMERGENCY MNGR

            AT EOC

&&

GERARD
Local storm report, Feb 21, 9:08 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
908 PM CST THU FEB 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             FAYETTE                 31.71N 91.06W
02/21/2013  E0.75 INCH       JEFFERSON          MS   LAW ENFORCEMENT

&&

CME
Local storm report, Feb 21, 9:17 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CST THU FEB 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      3 SW FOREST             32.33N 89.51W
02/21/2013                   SCOTT              MS   LAW ENFORCEMENT

            A COUPLE ROADS FLOODED ACROSS THE SOUTHERN PART OF THE
            COUNTY.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 6:22 PM CSTTornado WarningJANAdams, Jefferson53 min
Feb 21, 6:25 PM CSTSpecial Weather StatementJANNeshoba, Newton45 min
Feb 21, 6:44 PM CSTSpecial Weather StatementJANHinds, Rankin41 min
Feb 21, 6:58 PM CSTSevere Thunderstorm WarningJANHinds, Rankin47 min
Feb 21, 7:24 PM CSTTornado WarningJANClaiborne, Copiah51 min
Feb 21, 7:25 PM CSTFlash Flood WarningJANClaiborne, Copiah, Hinds, Jefferson, Madison, Rankin and 1 more2 hr
Feb 21, 7:39 PM CSTSevere Thunderstorm WarningJANScott, Smith51 min
Feb 21, 7:49 PM CSTFlash Flood WarningJANLeake, Neshoba, Newton, Scott, Smith116 min
Feb 21, 9:19 PM CSTRiver Flood WarningJANNeshoba5 days
Feb 21, 9:19 PM CSTRiver Flood WarningJANHinds, Rankin6 days
Feb 21, 9:29 PM CSTFlash Flood WarningJANCopiah, Covington, Jefferson Davis, Lawrence, Lincoln, Simpson and 1 more3 hr
Feb 21, 9:58 PM CSTSpecial Weather StatementJANJasper32 min
Feb 21, 10:01 PM CSTTornado WarningJANJefferson Davis, Lawrence, Marion44 min
Feb 21, 10:20 PM CSTAreal Flood WarningJANClaiborne, Copiah, Hinds, Jefferson, Madison, Rankin and 2 more8 hr
Feb 21, 10:20 PM CSTFlash Flood WarningJANClarke, Covington, Jasper, Jones3 hr
Feb 21, 10:37 PM CSTTornado WarningJANCovington, Jefferson Davis, Jones53 min
Feb 21, 11:27 PM CSTTornado WarningJANJasper, Jones33 min
Feb 22, 1:15 AM CSTRiver Flood WarningJANLeake8 days
Feb 22, 1:15 AM CSTRiver Flood WarningJANLeake4 days
Feb 22, 9:23 AM CSTRiver Flood WarningJANLeake6 days
Feb 22, 9:43 AM CSTRiver Flood WarningJANJones25 hr
Feb 22, 9:43 AM CSTRiver Flood WarningJANClarke3 days
Feb 22, 12:25 PM CSTSpecial Weather StatementJANAdams40 min
Feb 22, 12:30 PM CSTSevere Thunderstorm WarningJANAdams45 min
Feb 22, 1:00 PM CSTSpecial Weather StatementJANMarion45 min
Feb 22, 1:02 PM CSTSevere Thunderstorm WarningJANAdams43 min
Feb 22, 1:27 PM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson48 min
Feb 22, 1:54 PM CSTSevere Thunderstorm WarningJANCopiah, Lincoln51 min
Feb 22, 2:40 PM CSTSpecial Weather StatementJANClarke20 min
Feb 22, 3:17 PM CSTSpecial Weather StatementJANNewton28 min
Feb 22, 3:34 PM CSTSpecial Weather StatementJANHinds, Warren56 min
Feb 22, 3:47 PM CSTSpecial Weather StatementJANLauderdale43 min
Feb 22, 3:54 PM CSTSpecial Weather StatementJANLauderdale31 min
Feb 22, 5:32 PM CSTSevere Thunderstorm WarningJANMarion43 min

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.